MAUDE Adverse Event Report: SMITHS MEDICAL CZECH REPUBLIC A. S PORTEX BLUE LINE ULTRA SUCTIONAID CUFFED TRACHEOSTOMY TUBE W/ INNER CANNULA; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL CZECH REPUBLIC A. S PORTEX BLUE LINE ULTRA SUCTIONAID CUFFED TRACHEOSTOMY TUBE W/ INNER CANNULA; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Catalog Number 100/870/085CZ
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: reason device not evaluated by mfg: other; device was not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that cracks were found in the inner cannula prior to use.There was no patient involvement and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
H6.Investigation codes: updated.Investigation summary: no product sample was received.Investigation of this complaint was done based on video which was provided by customer.The video shows the product 005/073/685 8.5mm blu thin wall inner cannwith stop ring with defect described by the customer.To verify blu thin wall inner cannulas durability, informative testing on randomly selected inner cannula samples of each size (6.0mm - 10.0mm, both fenestrated and non-fenestrated versions) were conducted in the past year from current batches to measure their performance using established standard test methods.Based on results of the testing, current blu thin wall inner cannulas were found to be suitable for their function.Unfortunately, without the sample / more information we are unable to further assess this incident nor further investigate.Investigation might continue if sample or more information will be provided.

Brand Name
PORTEX BLUE LINE ULTRA SUCTIONAID CUFFED TRACHEOSTOMY TUBE W/ INNER CANNULA
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL CZECH REPUBLIC A. S
olomoucká 306
hranice 753 0 1
EZ  753 01
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key19566580
Report Number3011237704-2024-00121
Device Sequence Number15197269
Product Code BTO
UDI-Device Identifier15019315104879
UDI-Public(01)15019315104879(17)270606(10)4244648
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K030570
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100/870/085CZ
Device Lot Number4244648
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2024
Supplement Date Received by Manufacturer06/26/2024
Initial Report FDA Received Date06/19/2024
Supplement Report FDA Received Date07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown